# SDR UPS08M52611

- Difficulty date: June 10, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Air Con Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AIR CON SYS NR 1 COMPARTMENT INTERIOR, AFT BILGE AREA, EXISTING ANGLE DOUBLER FOUND CORRODED.  ATTACH CORROSION FRAME SUPPORTS AND RIB REMOVED IAW SR M51-31-01 VII R35.  FRAME, SUPPORTS AND RIB CORROSION REMOVED IAW SRM 51-21-01 VII R35.  REWORK AREA CLEANED AND REPROTECTED IAW SRM 51-21-01 VII R35.  REINSTALLED FRAME,SUPPORTS & RIB ON FUSELAGE AIR CON NR 1 SYS INTERIOR BILGE AREA IAW SRM 51-31-01 VII R35.
